PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 1 | 98-104
Tytuł artykułu

Oscillations of linear integro-differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient conditions which guarantee that certain linear integro-differential equation cannot have a positive solution are established.
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
1
Strony
98-104
Opis fizyczny
Daty
wydano
2005-03-01
online
2005-03-01
Twórcy
autor
  • Slovak Technical University
Bibliografia
  • [1] L. Berezansky, E. Braverman: “On oscillation of equations with distributed delay”, Z. Anal. Anwendungen, Vol. 20, (2001), pp. 489–504.
  • [2] W.K. Ergen: “Kinetics of the circulating fuel nuclear reactor”,Journal of Applied Physics, Vol.25, (1954), pp.702–711. http://dx.doi.org/10.1063/1.1721720
  • [3] I. Györi, G. Ladas: Oscillation Theory of Delay Differential Equations, Clarendon Press, Oxford, 1991.
  • [4] G. Ladas, CH.G. Philos, Y.G. Sficas: “Oscillations of integro-differential equations”, Differential and Integral Equations, Vol. 4, (1991), pp. 1113–1120.
  • [5] G.S. Ladde, V. Lakshmikantham, B.G. Zhang: Oscillation Theory of Differential Equations with Deviating Arguments, Marcel Dekker, New York and Basel, 1987.
  • [6] R. Olach: “Observation of a Feedback Mechanism in a Population Model”, Nonlinear Analysis, Vol. 41, (2000), pp. 539–544. http://dx.doi.org/10.1016/S0362-546X(98)00295-8
  • [7] X.H. Tang: “Oscillation of first order delay differential equations with distributed delay”, J. Math. Anal. Appl., Vol. 289, (2004), pp. 367–378. http://dx.doi.org/10.1016/j.jmaa.2003.08.008
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475658
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.